Travelling wave solutions of Burgers' equation for Gee-Lyon fluid flows

Dongming Wei, Ken Holladay

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this work we present some analytic and semi-analytic traveling wave solutions of a generalized Burger' equation for isothermal unidirectional flow of viscous non-Newtonian fluids obeying the Gee-Lyon nonlinear rheological equation. The solutions include the corresponding well-known traveling wave solution of the Burgers' equation for Newtonian flow as a special case. We also derive estimates of shock thickness for the non-Newtonian flows.

Original languageEnglish
Pages (from-to)129-135
Number of pages7
JournalApplied Mathematics E - Notes
Publication statusPublished - Nov 12 2012

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Travelling wave solutions of Burgers' equation for Gee-Lyon fluid flows'. Together they form a unique fingerprint.

Cite this